Document Type

Journal Article

Department/Unit

Department of Mathematics

Abstract

We define the Simons–Sullivan differential analytic index by translating the Freed–Lott differential analytic index via explicit ring isomorphisms between Freed–Lott differential K-theory and Simons–Sullivan differential K-theory. We prove the differential Grothendieck–Riemann–Roch theorem in Simons–Sullivan differential K-theory using a theorem of Bismut.

Publication Year

2012

Journal Title

Annals of Global Analysis and Geometry

Volume number

42

Issue number

4

Publisher

Springer Verlag

First Page (page number)

523

Last Page (page number)

535

Referreed

1

DOI

10.1007/s10455-012-9325-1

ISSN (print)

0232704X

Included in

Mathematics Commons

Share

COinS